# SDR YADA20201219001

- Difficulty date: December 15, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N268SL
- Make and model: Beech 1900C
- Aircraft serial: UC68
- Aircraft time: 46,761 hours, 38,821 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1005240731
- Part serial: 9772
- Condition: Burned Out
- Location: Te Flaps
- Part time: 1,460 hours, 1,027 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED: FLAPS STUCK IN LANDING, WHEN SELECTED POSITION SWITCH TO TAKOFF, FLAPS WENT FULL DOWN.  ENVIROMENTAL SMOKE AND FUMES IN THE COCKPIT.  NO EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENTS.  MAINTENANCE FOUND THE FLAP MOTOR ASSEMBLY TO BE BURNT AND FAULTY, CAUSING FLAP FAILURE AND FUMES IN THE COCKPIT.  REMOVED AND REPLACED FLAP MOTOR ASSEMBLY, OPERATIONAL CHECKS SUCCESSFUL.
